# SDR ZZDA2010589

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD MISSING IN BUSINESS CLASS.  INSTALLED LENS COVER AS REQUIRED.
